# SDR DXTA200500983

- Difficulty date: September 24, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 4,153 hours, 2,530 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Limit Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR MAKES CLUNKING SOUND DURING CRUISE FLIGHT.  APPROXIMATELY EVERY 15 MINUTES IT SOUNDS LIKE NOSE GEAR IS BEING RETRACTED.  ADJUSTED NOSE GEAR UPLOCK CABLE IAW 750 MM 32-30-06.  ADJUSTED NOSE GEAR UPLOCK SWITCH IAW 750 MM 32-30-05, NOSE GEAR OPS CK GOOD.
